Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

depo shot users

haveanyof you guys noticed any joint pain? my knees are killing me. they hurt all the time. and sometimes my knees pop. the other day i bend down and when i went to get up my knee gave on me and i feltt o the ground i was limping for like 2 days. my hips also hurt alot . but is mostly my knees. they are killing me ouch. anyone else

Answer Question
 
piwife

Asked by piwife at 8:44 PM on Dec. 3, 2009 in Health

Level 16 (2,685 Credits)
Answers (4)
  • i recently quit taking it in aug. but my hips would always hurt ...they still hurt really bad! I get sharp pains and it feel like it starts in my hip and shoots to my lowers back
    shay1130

    Answer by shay1130 at 8:49 PM on Dec. 3, 2009

  • I have not had that problem.
    justluvinmyson

    Answer by justluvinmyson at 8:51 PM on Dec. 3, 2009

  • I went off it after I was diagnosed with Fibromyalgia. I read about possible joint pain from the shot. I was off a year and just went back on about a month ago. I want to see if it is related. I got better over that year but it could be a coincidence.
    jthor

    Answer by jthor at 8:06 PM on Dec. 6, 2009

  • I had never made that connection.. I had several Depo shots (hated it) and now have fibromyalgia... joint and muscle pain. Hmmmm
    mtnmama111

    Answer by mtnmama111 at 1:01 AM on Dec. 7, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN